Convexity of Γ (x) Γ (1/x)

Jameson, Graham James Oscar (2016) Convexity of Γ (x) Γ (1/x). Mathematical Inequalities and Applications, 19 (3). pp. 949-953. ISSN 1331-4343

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Mathematical Inequalities and Applications
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
83535
Deposited By:
Deposited On:
15 Dec 2016 16:04
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 10:07